Please use this identifier to cite or link to this item: http://10.9.150.37:8080/dspace//handle/atmiyauni/1991
Full metadata record
DC FieldValueLanguage
dc.contributor.authorThakkar, D. K.-
dc.contributor.authorJamvecha, Neha P.-
dc.date.accessioned2024-11-25T05:43:27Z-
dc.date.available2024-11-25T05:43:27Z-
dc.date.issued2019-
dc.identifier.citationD. K. Thakkar and Neha P. Jamvecha, On m-independence in Graphs,nternational Journal of Scientific Research in _______________________________ Research Paper . Mathematical and Statistical Sciences Volume-5, Issue-4, pp.374-379, August (2018)en_US
dc.identifier.issn2348-4519-
dc.identifier.urihttp://10.9.150.37:8080/dspace//handle/atmiyauni/1991-
dc.description.abstractIn this paper, we have defined the concepts of m-independent set, maximal m-independent set and maximum m-set. In order to define these concepts we have used the notion of m-adjacent vertices. Adjacent vertices are always -adjacent vertices. This notion also gives rise to a concept called m-domination in graphs. We that a set is maximal m-set if and only if it is a minimal m-dominating set. We define m-independence number of a graph to be themaximum cardinality of an m-independent set. We prove a necessary and sufficient condition under which the m-independence number decreases when a vertex is removed from the graph. Further, we have also introduced a new operation in graph called-removal of a vertex. The subgraph obtained by m-removing a vertex is a subgraph of the subgraph obtained by removing the vertex from the graph. We prove that a vertex is an isolated vertex if and only if the m-independence number of the graphdecreases when the vertex is m-removed from the graph. Some related examples have been given to illustrate these concepts.en_US
dc.language.isoenen_US
dc.publisherInternational Journal of Scientific Researchen_US
dc.subjectm-independent seten_US
dc.subject,maximal m-independent seten_US
dc.subjectmaximum m-independent seten_US
dc.subjectm-independence numberen_US
dc.titleOn m-independence in Graphsen_US
dc.typeArticleen_US
Appears in Collections:01. Journal Articles

Files in This Item:
File Description SizeFormat 
On M indipendants in graph.pdf612.99 kBAdobe PDFView/Open
Show simple item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.